# SDR SWAA2014032426354

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 13,480 hours, 7,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS BATTERIES FAILED CAPACITY TEST.  R & R BATTERIES IAW MM.
